MathSciNet Relay Station
MathSciNet bibliographic data
MR847347 (87g:11148) 11R29 (11E12)
Serre, Jean-Pierre $\Delta=b\sp 2-4ac$. Math. Medley 13 (1985), no. 1, 1–10.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement